MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174233
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after repeated articulation, the device got damaged with a rub-like scratch on the semi-transparent part of the articulation.This happened during laparoscopic total cystectomy.Another product was used to complete the case.There was no patient injury.

Brand Name
ENDO GRASP
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key12675836
Report Number2647580-2021-03557
Device Sequence Number14592642
Product Code GET
UDI-Device Identifier10884523000818
UDI-Public10884523000818
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number174233
Device Catalogue Number174233
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1